Note sur un théorème sur le cône sphérique attribué à Mac-Cullagh (voir p. 99)

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1854)

  • Volume: 13, page 304-305
  • ISSN: 1764-7908

How to cite

top

"Note sur un théorème sur le cône sphérique attribué à Mac-Cullagh (voir p. 99)." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 13 (1854): 304-305. <http://eudml.org/doc/96570>.

@article{Unknown1854,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {304-305},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Note sur un théorème sur le cône sphérique attribué à Mac-Cullagh (voir p. 99)},
url = {http://eudml.org/doc/96570},
volume = {13},
year = {1854},
}

TY - JOUR
TI - Note sur un théorème sur le cône sphérique attribué à Mac-Cullagh (voir p. 99)
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1854
PB - Carilian-Goeury et Vor Dalmont
VL - 13
SP - 304
EP - 305
LA - fre
UR - http://eudml.org/doc/96570
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.